# SDR FDEA201209273473

- Difficulty date: September 27, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 79,634 hours, 26,455 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP UPPER SURFACE SKIN IS SEPARATED FROM STRUCTURE DUE TO PULLED THRU FASTENERS 60" FROM OTBD END.   REPAIRED IAW SRM 57-10-00, FIG 7, VOL I. MAJOR REPAIR.
